I’ve decided, no matter how crappy I feel, and if I get headaches or not, I’m going to try and hold an online meeting on MSN for the Teachers’ Day Celebration. I can’t delay it further, it’s going to disappoint Mr Lim if I do. I think I’m already disappointing him now, holding a meeting only now. So, I’ve decided, hold the meeting, get things started, ignore the crap in me.

The medications given by the doctor were quite all right. But the mixture is weird. It’s white in colour and it solidifies very quickly as long as it’s out of the glass bottle. It gave me a hard time at school when I took it in the AV Theatrette. I was having trouble getting them off. As for the tablets, I had no troubles swallowing them. However, I think they give me side effects — abdominal discomforts. I took it last night for the first time and it gave my stomach discomforts that I couldn’t sleep, even after listening to some music. I only fell asleep when it got better. This morning, I took it again. It gave me diarrhoea. Dang. I hope they aren’t side effects though.

I had a full day musical rehearsal today and it was tiring. VERY tiring. I was made to exaggerate my role and I had to do so many things. Richard taught us a bit more things and he left after lunch. Then after lunch, Mr Muru took over and taught us something else. So, we’ve been following his ways. Anyway, I thought it showed more of the character and felt more comfortable with it, though some actions were so exaggerated that it’s ‘so-not-me’.

I’m going have the online meeting later at 20:00. Wish me luck. If I really can’t think, I’ll just sit in and listen. But I really hope I can contribute. tata!

yours,
huishan

Advertisements